# SDR 2007UALA00847

- Difficulty date: March 21, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 54,143 hours, 29,828 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT STRIP IN FIRST CLASS AND RIGHT EXIT DOOR LIGHTS INOP.  *S/D*  REPLACED BATTERY PACK, OP CHECK GOOD.
